# SDR UALA2012111606605

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT BS 1536, 1.5" ABOVE S15L.   MEASURED DENT, FOUND OUT SRM 53-00-01 LIMITS.  CUT OUT DAMAGE, HFEC PER 51-00-19, NO DEFECT NOTED.  FABRICATED & INSTALLED REPAIR DOUBLER & FILLER PER SRM 53-00-01 REPAIR 3 PG 201.  MAJOR REPAIR
